Items where Author is "Ostrovskii, V. L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 18.

Article

Ostrovskii, V. L. (2013) On pairs of operators connected by a quadratic relation. Funktsional. Anal. i Prilozhen., 47 (1). pp. 82-87.

Ostrovskii, V. L. and Turovskaya, L. B. (1995) Representations of $*$-algebras, and multidimensional dynamical systems. Ukrain. Mat. Zh., 47 (4). pp. 488-497.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1993) On pairs of unbounded selfadjoint operators associated with an algebraic relation. Ukrain. Mat. Zh., 45 (9). pp. 1253-1258.

Ostrovskii, V. L. (1993) Representations of a family of quadratic algebras with three generators. Selecta Math. Soviet., 12 (2). pp. 119-127.

Ostrovskii, V. L. and Silvestrov, S. D. (1992) Representations of real forms of the graded analogue of a Lie algebra. Ukrain. Mat. Zh., 44 (11). pp. 1518-1524.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1991) Structure theorems for a pair of unbounded selfadjoint operators satisfying quadratic relation. Akad. Nauk Ukrain. SSR Inst. Mat. Preprint (4). pp. 1-25.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Families of unbounded selfadjoint operators that are connected by non-Lie relations. Funktsional. Anal. i Prilozhen., 23 (2). pp. 67-68.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Representation of $*$-algebras with two generators and polynomial relations. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 172 (Differ). 121-129, 171.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1989) Unbounded operators satisfying non-Lie commutation relations. Rep. Math. Phys., 28 (1). pp. 91-104.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Application of the projection spectral theorem to noncommuting families of operators. Ukrain. Mat. Zh., 40 (4). pp. 469-481.

Berezanskii, Yu. M. and Ostrovskii, V. L. and Samoilenko, Yu. S. (1988) Expansion in eigenfunctions of families of commuting operators, and representations of commutation relations. Ukrain. Mat. Zh., 40 (1). pp. 106-109.

Ostrovskii, V. L. (1986) Construction of quasi-invariant measures on a class of groups that are not locally compact. Ukrain. Mat. Zh., 38 (4). pp. 524-526.

Ostrovskii, V. L. (1986) Irreducible representations of a group of infinite upper triangular matrices. Ukrain. Mat. Zh., 38 (2). 255-259, 272.

Book Section

Ostrovskii, V. L. and Samoilenko, Yu. S. (1993) Pairs of bounded selfadjoint operators connected by a quadratic relation. In: Mathematics today. ``Vishcha Shkola'', Kiev, pp. 98-114.

Ostrovskii, V. L. and Samoilenko, Yu. S. (1992) Structure theorems for a pair of unbounded selfadjoint operators satisfying a quadratic relation. In: Representation theory and dynamical systems. Adv. Soviet Math., 9 . Amer. Math. Soc., Providence, RI, pp. 131-149.

Ostrovskii, V. L. (1989) Representations of a family of quadratic algebras with three generators. In: Application of the methods of functional analysis in mathematical physics (Russian). Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, pp. 94-103.

Ostrovskii, V. L. (1988) A structure theorem for a pair of unbounded selfadjoint operators connected with a quadratic relation. In: Boundary value problems for differential equations (Russian). Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, pp. 89-91.

Ostrovskii, V. L. (1984) An analogue of Nelson's theorem for nuclear nilpotent Lie algebras of currents. In: Spectral theory of operators and infinite-dimensional analysis. Akad. Nauk Ukrain. SSR, Inst. Mat., Kiev, pp. 120-131.

This list was generated on Tue Aug 22 11:57:28 2017 EEST.